You can have side effects all cycle long (or longer) from the clomid. I remember thinking the same thing you did. Yes, it could DEFINTELY be from the clomid. I had cramps for 40 days straight (even into the next cycle when I didn't take it) from the stuff! Plus the occassional headache. It also made me VERY emotional.
I did five cycles on the stuff so if you have ANY other questions do not hesitate to ask!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.